Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 172

All articles in this issue are freely accessible.

Characteristic classes of real manifolds immersed in complex manifolds
Hon Fei Lai.
Trans. Amer. Math. Soc. 172 (1972), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314066
Topological properties of paranormal operators on Hilbert space
Glenn R. Luecke.
Trans. Amer. Math. Soc. 172 (1972), 35-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308839
Global stability in $n$-person games
Louis J. Billera.
Trans. Amer. Math. Soc. 172 (1972), 45-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314469
Finite commutative subdirectly irreducible semigroups
Phillip E. McNeil.
Trans. Amer. Math. Soc. 172 (1972), 57-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310102
Flexible algebras of degree two
Joseph H. Mayne.
Trans. Amer. Math. Soc. 172 (1972), 69-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311727
Extreme invariant means without minimal support
Lonnie Fairchild.
Trans. Amer. Math. Soc. 172 (1972), 83-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308685
Lefschetz duality and topological tubular neighbourhoods
F. E. A. Johnson.
Trans. Amer. Math. Soc. 172 (1972), 95-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310892
The action of the automorphism group of $F_{2}$ upon the $A_{6}$- and $PSL(2,7)$-defining subgroups of $F_{2}$
Daniel Stork.
Trans. Amer. Math. Soc. 172 (1972), 111-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310060
The group of homeomorphisms of a solenoid
James Keesling.
Trans. Amer. Math. Soc. 172 (1972), 119-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315735
Cohomology of sheaves of holomorphic functions satisfying boundary conditions on product domains
Alexander Nagel.
Trans. Amer. Math. Soc. 172 (1972), 133-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0320363
Zeros of entire functions in several complex variables
Richard A. Kramer.
Trans. Amer. Math. Soc. 172 (1972), 143-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311932
Asymptotic behavior of transforms of distributions
E. O. Milton.
Trans. Amer. Math. Soc. 172 (1972), 161-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310631
Groups of linear operators defined by group characters
Marvin Marcus and James Holmes.
Trans. Amer. Math. Soc. 172 (1972), 177-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310081
Maximal ideals in the group algebra of an extension, with applications
Arnold J. Insel.
Trans. Amer. Math. Soc. 172 (1972), 195-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312154
Varieties of linear topological spaces
J. Diestel, Sidney A. Morris and Stephen A. Saxon.
Trans. Amer. Math. Soc. 172 (1972), 207-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316992
Matrix rings over polynomial identity rings
Elizabeth Berman.
Trans. Amer. Math. Soc. 172 (1972), 231-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308187
Group rings, matrix rings, and polynomial identities
Elizabeth Berman.
Trans. Amer. Math. Soc. 172 (1972), 241-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308184
Amalgamations of lattice ordered groups
Keith R. Pierce.
Trans. Amer. Math. Soc. 172 (1972), 249-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325488
Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains
Melvyn S. Berger and Martin Schechter.
Trans. Amer. Math. Soc. 172 (1972), 261-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312241
Horn classes and reduced direct products
Richard Mansfield.
Trans. Amer. Math. Soc. 172 (1972), 279-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317924
The access theorem for subharmonic functions
R. Hornblower and E. S. Thomas.
Trans. Amer. Math. Soc. 172 (1972), 287-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308420
Ultrafilters and independent sets
Kenneth Kunen.
Trans. Amer. Math. Soc. 172 (1972), 299-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314619
Group actions on spin manifolds
G. Chichilnisky.
Trans. Amer. Math. Soc. 172 (1972), 307-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309033
Stability of group representations and Haar spectrum
Robert Azencott and William Parry.
Trans. Amer. Math. Soc. 172 (1972), 317-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310128
Split and minimal abelian extensions of finite groups
Victor E. Hill.
Trans. Amer. Math. Soc. 172 (1972), 329-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310072
On Essén’s generalization of the Ahlfors-Heins theorem
John L. Lewis.
Trans. Amer. Math. Soc. 172 (1972), 339-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310265
Extensions of holomorphic maps
Peter Kiernan.
Trans. Amer. Math. Soc. 172 (1972), 347-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318519
Multipliers on modules over the Fourier algebra
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 172 (1972), 357-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0324318
On Lie’s theorem in operator algebras
F.-H. Vasilescu.
Trans. Amer. Math. Soc. 172 (1972), 365-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311733
Integral representation theorems in topological vector spaces
Alan H. Shuchat.
Trans. Amer. Math. Soc. 172 (1972), 373-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312264
Complete multipliers
J. S. Byrnes.
Trans. Amer. Math. Soc. 172 (1972), 399-403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308676
The nonstandard theory of topological vector spaces
C. Ward Henson and L. C. Moore.
Trans. Amer. Math. Soc. 172 (1972), 405-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308722
On the nonstandard representation of measures
C. Ward Henson.
Trans. Amer. Math. Soc. 172 (1972), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315082
Hyponormal operators having real parts with simple spectra
C. R. Putnam.
Trans. Amer. Math. Soc. 172 (1972), 447-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310689
Piecewise monotone polynomial approximation
D. J. Newman, Eli Passow and Louis Raymon.
Trans. Amer. Math. Soc. 172 (1972), 465-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310506
Homological dimensions of stable homotopy modules and their geometric characterizations
T. Y. Lin.
Trans. Amer. Math. Soc. 172 (1972), 473-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380789
Vector valued absolutely continuous functions on idempotent semigroups
Richard A. Alò, André de Korvin and Richard J. Easton.
Trans. Amer. Math. Soc. 172 (1972), 491-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310181
Zero points of Killing vector fields, geodesic orbits, curvature, and cut locus
Walter C. Lynge.
Trans. Amer. Math. Soc. 172 (1972), 501-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355899
Erratum to: “Automorphisms of group extensions”
Charles Wells.
Trans. Amer. Math. Soc. 172 (1972), 507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308280
Erratum to: “Oscillation of an operator”
Robert Whitley.
Trans. Amer. Math. Soc. 172 (1972), 507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308850
Erratum to “The $(𝜙^{2n})_{2}$ field Hamiltonian for complex coupling constant
Lon Rosen and Barry Simon.
Trans. Amer. Math. Soc. 172 (1972), 508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions